... another prescription in April 2013, however I didn't fill it until July 2013. My bf is long distance at the moment and he was coming home for the weekend. I was expecting my period for the weekend so I filled my nuvaring script and put it in to stop my period from coming on. After the weekend was over, I took it out and my period came on a couple of days later. It was normal. It ten came on again two weeks later which was august 17th. I had periods in September and October but they weren't normal. They were lighter and shorter. I didn't have one at all in November. I did have one that was during the week of Christmas that was normal, but I haven't had one since. I also haven't used the nuvaring since the few days in July. Could the nuvaring have caused my period to be irregular because of misuse?
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 1 answer
Put nuvaring in for one week decided to start trying to have a baby so I took it out should I expect
Posted 15 Dec 2014 • 1 answer
Posted 24 Mar 2015 • 1 answer
Posted 25 Aug 2016 • 0 answers
Posted 31 Dec 2016 • 0 answers